Can contraceptive pills cause your period to start early?
IT SHOULD BE YOUR PERIODS
It could be your regular periods and came early because of ipill.
You can wait for 1week and if period was there for one day it is better to get an ultrasound scan.
HOPE MY ANSWER HELPS YOU
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes delayed periods while on the contraceptive pills
- Contraceptive pill cause tingling
- What causes long periods when on contraceptive pills
- Does contraceptive pills cause irregular periods
- Contraceptive pill period
- Contraceptive pill causes flatulence
- Loette contraceptive pills and periods
- Contraceptive pill no period
- Sex after period contraceptive pills bleeding starts
- Emergency contraceptive pill in periods
- Is Crina NCR effective for irregular menstruation?
- Can Misoprostol induce withdrawal bleeding?
- What does a negative home pregnancy test after IUI procedure indicate?
- What does clear watery vaginal discharge with itchy vulva indicate?
- Suggest treatment for irregular menstruation when trying to conceive
- What causes vaginal spotting after taking an I-pill?
- What does this transvaginal ultrasound report indicate?
- Suggest remedies for hyperprolactinemia causing infertility
- What are the chances of pregnancy through non penetrative sexual activity?
- What does my ultrasound scan test result indicate?